Alert archive / California / Gale Watches in 2015
Gale Watch 17, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jul 25, 2015, 3:06 PM PDT. It took effect at Jul 27, 2015, 3:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 25, 2015, 3:06 PM PDT (22:06 UTC)
- In effect from
- Jul 27, 2015, 3:00 PM PDT
- Expired
- Jul 26, 2015, 2:42 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
140 WHUS76 KEKA 252206 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 306 PM PDT SAT JUL 25 2015 PZZ470-260615- /O.EXT.KEKA.SC.Y.0161.150726T0400Z-150727T2200Z/ /O.NEW.KEKA.GL.A.0017.150727T2200Z-150729T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 306 PM PDT SAT JUL 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...N INCREASING TO 15 TO 25 KT TONIGHT THEN INCREASING TO 25 TO 30 KT MONDAY AFTERNOON. * SEAS...N BUILDING TO 9 TO 12 FT AT 9 SECONDS BY MONDAY AND REMAINING ELEVATED THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-260615- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150728T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 306 PM PDT SAT JUL 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WINDS...NW TO N INCREASING TO 15 TO 25 KT THIS EVENING. WINDS REMAINING ELEVATED THROUGH TUESDAY. * SEAS...N BUILDING TO 7 TO 10 FT AT 9 SECONDS TONIGHT. SEAS REMAINING ELEVATED THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-260615- /O.CON.KEKA.SC.Y.0161.150726T0400Z-150727T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 306 PM PDT SAT JUL 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... * WINDS...NW INCREASING TO 15 TO 25 KT TONIGHT. WINDS REMAINING ELEVATED THROUGH MONDAY. * SEAS...NW BUILDING TO 5 TO 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
4 follow-up statements
725 WHUS76 KEKA 260350 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 850 PM PDT SAT JUL 25 2015 PZZ470-261200- /O.CON.KEKA.SC.Y.0161.150726T0400Z-150727T2200Z/ /O.CON.KEKA.GL.A.0017.150727T2200Z-150729T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 850 PM PDT SAT JUL 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... * WINDS...N INCREASING TO 15 TO 25 KT TONIGHT THEN INCREASING TO 25 TO 30 KT MONDAY AFTERNOON. * SEAS...N BUILDING TO 9 TO 12 FT AT 9 SECONDS BY MONDAY AND REMAINING ELEVATED THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-261200- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150728T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 850 PM PDT SAT JUL 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WINDS...NW TO N INCREASING TO 15 TO 25 KT THIS EVENING. WINDS REMAINING ELEVATED THROUGH TUESDAY. * SEAS...N BUILDING TO 7 TO 10 FT AT 9 SECONDS TONIGHT. SEAS REMAINING ELEVATED THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-261200- /O.CON.KEKA.SC.Y.0161.150726T0400Z-150727T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 850 PM PDT SAT JUL 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NW INCREASING TO 15 TO 25 KT TONIGHT. WINDS REMAINING ELEVATED THROUGH MONDAY. * SEAS...NW BUILDING TO 5 TO 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
085 WHUS76 KEKA 261049 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 349 AM PDT SUN JUL 26 2015 PZZ470-261900- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150727T2200Z/ /O.CON.KEKA.GL.A.0017.150727T2200Z-150729T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 349 AM PDT SUN JUL 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... * WINDS...N 20 KT WITH GUSTS TO 30 KT TODAY...INCREASING TO 20 TO 30 KT BY MONDAY. * SEAS...N BUILDING TO 9 TO 11 FT AT 9 SECONDS BY MONDAY AND REMAINING ELEVATED THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ475-261900- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150728T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 349 AM PDT SUN JUL 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM TUESDAY... * WINDS...NW TO N 20 TO 25 KT. WINDS REMAINING ELEVATED THROUGH TUESDAY. * SEAS...N 9 TO 10 FT AT 8 TO 10 SECONDS. SEAS REMAINING ELEVATED THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-261900- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150727T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 349 AM PDT SUN JUL 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM MONDAY... * WINDS...NW TO N 15 TO 25 KT THROUGH MONDAY NIGHT. * SEAS...NW 8 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
658 WHUS76 KEKA 261551 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 AM PDT SUN JUL 26 2015 PZZ470-270000- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150727T2200Z/ /O.CON.KEKA.GL.A.0017.150727T2200Z-150729T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 AM PDT SUN JUL 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... * WINDS...N 20 KT WITH GUSTS TO 30 KT TODAY...INCREASING TO 20 TO 30 KT BY MONDAY. * SEAS...N BUILDING TO 9 TO 11 FT AT 9 SECONDS BY MONDAY AND REMAINING ELEVATED THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ475-270000- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150728T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 AM PDT SUN JUL 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WINDS...NW TO N 20 TO 25 KT. WINDS REMAINING ELEVATED THROUGH TUESDAY. * SEAS...N 9 TO 10 FT AT 8 TO 10 SECONDS. SEAS REMAINING ELEVATED THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-270000- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150727T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 851 AM PDT SUN JUL 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NW TO N 15 TO 25 KT THROUGH MONDAY NIGHT. * SEAS...NW 8 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
697 WHUS76 KEKA 262142 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 PM PDT SUN JUL 26 2015 PZZ470-270545- /O.CON.KEKA.SC.Y.0161.000000T0000Z-150727T2200Z/ /O.UPG.KEKA.GL.A.0017.150727T2200Z-150729T0300Z/ /O.NEW.KEKA.GL.W.0021.150727T2200Z-150729T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 242 PM PDT SUN JUL 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 3 PM MONDAY TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 8 PM PDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N 15 TO 25 KT TONIGHT...THEN INCREASING TO 25 TO 30 KT WITH GUSTS TO 40 KT MON THROUGH TUE. * SEAS...N BUILDING TO 9 TO 11 FT AT 9 SECONDS ON MONDAY AND REMAINING ELEVATED AND HAZARDOUS THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-270545- /O.EXT.KEKA.SC.Y.0161.000000T0000Z-150727T2200Z/ /O.NEW.KEKA.GL.W.0021.150727T2200Z-150728T1500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 PM PDT SUN JUL 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 3 PM MONDAY TO 8 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 8 AM PDT TUESDAY. * WINDS...NW TO N 20 TO 25 KT TONIGHT...THEN INCREASING TO 25 TO 30 KT WITH GUSTS TO 35 KT ON MON...THEN EASING UP TUE AND WED. * SEAS...N 9 TO 11 FT AT 8 TO 10 SECONDS THROUGH TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-270545- /O.EXB.KEKA.SC.Y.0161.150727T1500Z-150728T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 242 PM PDT SUN JUL 26 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 5 AM PDT TUESDAY. * WINDS...N INCREASING TO 15 TO 25 KT BY MIDDAY MONDAY. * SEAS...N BUILDING TO 8 TO 9 FT AT 9 SECONDS ON MONDAY AND REMAINING ELEVATED THROUGH MON NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ455-270545- /O.EXT.KEKA.SC.Y.0161.000000T0000Z-150728T0300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 242 PM PDT SUN JUL 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT MONDAY... * WINDS...NW TO N 15 TO 25 KT THROUGH MONDAY EVENING. POSSIBLE GUSTS TO 35 KT NORTH OF CAPE VIZCAINO. WINDS EASING UP BY EARLY TUE MORNING. * SEAS...NW 8 TO 9 FT AT 8 TO 10 SECONDS THROUGH MON NIGHT...THEN SUBSIDING ON TUE AND WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jul 25, 9:50 AM PDT, 5 hours 16 minutes earlier.
Area forecast discussion, Jul 25, 9:50 AM PDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
950 AM PDT SAT JUL 25 2015
.SYNOPSIS...UNSEASONABLY LOW INLAND TEMPERATURES WILL CONTINUE
THROUGH THE WEEKEND AS AN UPPER TROUGH SLIDES OVER THE PACIFIC
NORTHWEST. STRONG RIDGING WILL DEVELOP NEXT WEEK WHICH WILL
PROLONG DRY WEATHER AND GENERATE HOT TEMPERATURES FOR INLAND
AREAS. COASTAL AREAS SHOULD REMAIN SLIGHTLY WARMER THAN NORMAL
WITH PERSISTENT CLOUDS AND PARTIAL CLEARING EACH AFTERNOON
THROUGH THE WEEKEND.
&&
.UPDATE...DID A QUICK UPDATE THIS MORNING TO ADJUST SKY COVER TO
CURRENT TRENDS AND TO ADD IN AREAS OF SMOKE IN THE NORTH COAST
INTERIOR GENERALLY NORTH OF HWY 299. THE QUEEN FIRE COMPLEX OFF OF
HWY 169 NEAR PEKWAN IN NORTHERN HUMBOLDT COUNTY IS GENERATING A
QUITE A BIT OF SMOKE THIS MORNING. ALSO ADJUSTED DEWPOINT
TEMPERATURES AND RH VALUES UP A BIT TODAY AS THE FRONTAL BOUNDARY
MOVING OVER THE AREA HAS ALLOWED THE MARINE LAYER TO INTRUDE DEEPER
INTO THE INTERIOR. OTHERWISE...THE REST OF THE FORECAST REMAINS ON
TRACK AND THE PREVIOUS DISCUSSION IS INCLUDED BELOW. STP
&&
.PREV DISCUSSION......ISSUED AT 432 AM PDT...
DISCUSSION...BENIGN SUMMER WEATHER CONTINUES ACROSS NORTHWEST
CALIFORNIA...ALTHOUGH CHANGES ARE ON THE WAY OVER THE NEXT SEVERAL
DAYS. IN THE IMMEDIATE SHORT TERM...A LEADING SHORTWAVE EMBEDDED
WITHIN A LARGER AND SOMEWHAT DYNAMIC UPPER TROUGH IS IN THE
PROCESS OF MOVING INTO THE PACIFIC NORTHWEST...AND A WEAK COLD
FRONT IS APPROACHING THE NW CA COAST. VERY FEW IMPACTS CAN BE
EXPECTED WITH THIS BOUNDARY AS IT APPROACHES THE COAST...ASIDE
FROM SOME LIGHT SHOWERS ACROSS OREGON AND WASHINGTON. TEMPERATURES
THIS AFTERNOON ARE EXPECTED TO BE SIMILAR TO YESTERDAY THROUGHOUT
INTERIOR NW CA...WITH READINGS NEAR TO SLIGHTLY BELOW NORMAL.
ALONG THE COAST...MARINE STRATUS IS A BIT MORE EXPANSIVE THIS
MORNING AHEAD OF THE FRONTAL BOUNDARY...WHICH MAY SHAVE A DEGREE
OR TWO OFF OF AFTERNOON HIGHS AS THEY ERODE MORE SLOWLY THAN THE
PREVIOUS DAY. FOR TOMORROW...ANOTHER IMPULSE WITHIN THE LARGE
SCALE TROUGH WILL MOVE ONSHORE...ALTHOUGH THIS ITERATION IS LIKELY
TO BE A BIT STRONGER THAN THE ONE CURRENTLY IMPACTING THE AREA.
THIS WILL LIKELY RESULT IN A SLIGHT COOL DOWN ACROSS OUR NORTHERN
INTERIOR AREAS...AND MAY PROVIDE ENOUGH FORCING TO INITIATE A FEW
SHOWERS AND PERHAPS A WEAK THUNDERSTORM OR TWO ACROSS NORTHERN
TRINITY COUNTY...AND PERHAPS EVEN AS FAR WEST AS THE DEL
NORTE/SISKIYOU COUNTY LINE. MODELS DIFFER SLIGHTLY IN THE TIMING
AND STRENGTH OF THIS WAVE...AND LIKEWISE OFFER SLIGHTLY DIFFERENT
DEPICTIONS OF THE LOCATION OF SHOWERS. IN ANY CASE...ANYTHING THAT
DOES DEVELOP IS LIKELY TO BE RELATIVELY WEAK AND WILL QUICKLY MOVE
EAST OF OUR AREA.
BY MONDAY...A BUILDING RIDGE WILL BEGIN A WARMING TREND THROUGHOUT
THE AREA...AND BY TUESDAY TEMPERATURES ARE LIKELY TO REACH 5 TO 10
DEGREES ABOVE NORMAL. A STRENGTHENING THERMAL TROUGH WILL ALSO RESULT
IN INCREASING OFFSHORE WINDS...ESPECIALLY LATE MONDAY AND EARLY
TUESDAY. GIVEN THE UNCERTAIN FUTURE STATUS OF AREA FUELS...WHICH
CURRENTLY SIT AT AROUND NORMAL ERC AND MOISTURE LEVELS...FIRE
WEATHER IMPLICATIONS ARE RELATIVELY UNCLEAR. AT THE VERY
LEAST...WARMING TEMPERATURES AND DRY OFFSHORE FLOW WILL LIKELY
LEAD TO LOW RH VALUES AND POOR OVERNIGHT RECOVERIES...AND THIS
WILL REQUIRE MONITORING. BY WEDNESDAY...DIURNAL OFFSHORE FLOW
WILL LIKELY CONTINUE BUT WITH LOWER WIND SPEEDS...ALTHOUGH HOT
AND DRY CONDITIONS WILL CONTINUE UNABATED THROUGH THE END OF THE
WORK WEEK. MODEL GUIDANCE CONTINUES TO SUGGEST THAT A DEVELOPING
OFFSHORE TROUGH WILL HELP TO PULL QUASI MONSOONAL MOISTURE NORTHWARD
INTO NW CA...INCREASING CHANCES FOR SHOWERS AND STORMS FRIDAY
THROUGH THE WEEKEND. OPTED TO ADD SCHC MENTION OF TSTORMS TO THE
FAVORED NE TRINITY COUNTY AREA FOR NOW...BUT DEPENDING ON HOW THIS
EVOLVES JUST ABOUT THE ENTIRE AREA COULD POTENTIALLY SEE
SHOWERS/STORMS. THIS WILL BEAR CLOSE WATCHING OVER THE NEXT WEEK.
/BRC
AVIATION...COASTAL CLOUDINESS IS MORE EXPANSIVE THIS MORNING
WITH A DEEPER MARINE LAYER...WITH CLOUDS WELL INLAND UP THE EEL
RIVER VALLEY. HI RESOLUTION MODELS HINTING THAT CLOUDS MAY THIN
DURING THE LATE MORNING OR EARLY AFTERNOON ONLY TO RE-THICKEN
LATER IN THE AFTERNOON AS NNW WINDS BEGIN TO INCREASE ALONG THE
COAST. ALTHO THE MARINE LAYER HAS DEEPENED...CLOUDS ARE NOT
EXPECTED TO MAKE IT INTO KUKI. WINDS WILL REMAIN GENERALLY LIGHT
TODAY...BUT SHOULD BEGIN TO INCREASE A BIT BY EVENING. /SEC
MARINE...THE PRESSURE GRADIENT REMAINS WEAK ACROSS THE WATERS
THIS MORNING AS THE PACIFIC HIGH REMAINS WELL OFFSHORE AND THE
INLAND THERMAL TROF CONTINUES TO BE WEAK. THE THERMAL TROF WILL
BEGIN TO STRENGTHEN LATE TODAY WITH INCREASING RESULTANT
NORTHERLIES. WINDS AND SEAS WILL INCREASE OVER THE S OFFSHORE
WATERS LATE THIS AFTERNOON WITH STRONGER WINDS GRADUALLY EXPANDING
ACROSS THE REMAINING WATERS TONIGHT AND SUNDAY. ALTHO INITIAL
CONDITIONS WILL BE MARGINAL...HAVE DECIDED TO HOIST A SMALL CRAFT
ADVISORY FOR THE S NEAR SHORE WATERS AND THE N OFFSHORE WATERS
STARTING THIS EVENING. THE EXISTING ADVISORY FOR THE S OFFSHORE
WATERS STARTING AT 3 PM THIS AFTERNOON REMAINS UNCHANGED. THE
INLAND THERMAL TROF IS FORECAST TO PIVOT OFFSHORE BY TUE WITH
WINDS DECREASING FROM THE SE. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 3 AM PDT
WEDNESDAY FOR PZZ470.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY
FOR PZZ455.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 3 PM PDT
TUESDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jul 25, 4:12 AM PDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 412 AM PDT SAT JUL 25 2015 CAZ001-002-076-261115- REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR- 412 AM PDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-261115- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 412 AM PDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ISOLATED WEAK THUNDERSTORM OR TWO WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING ACROSS NORTHERN TRINITY AND EASTERN DEL NORTE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.